American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02.48) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Aubert Daigneault. Operations in polyadic algebras . Trans. Amer. Math. Soc. 158 (1971) 219-229. MR 0285368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James S. Johnson. Amalgamation of polyadic algebras . Trans. Amer. Math. Soc. 149 (1970) 627-652. MR 0284319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Donald Monk. Singulary cylindric and polyadic equality algebras . Trans. Amer. Math. Soc. 112 (1964) 185-205. MR 0163837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Aubert Daigneault. On automorphisms of polyadic algebras . Trans. Amer. Math. Soc. 112 (1964) 84-130. MR 0162741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Léon LeBlanc. Nonhomogeneous polyadic algebras . Proc. Amer. Math. Soc. 13 (1962) 59-65. MR 0132693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia